Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have headaches and eye feels tired. On medication for UTI. What should I do?

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1187 Questions

default
Posted on Tue, 18 Dec 2012 in Vision and Eye Disorders
Question: I have had bad headaches for a week which did not respnd to Paraceptomol.Iboprofen or Migraleve.My eyes felt tired and so I went to Doctor and he is treating me for a recurring UTI. The headaches were still there but abated and now my eye blood arteries are very red.The doctor suggested I see an opthalmologist. I cannot see one till next week. I have been regularly screened for high pressure in the eyes as I was always on the borderline.My optemetrist in UK said the pressures were on high side but nothing to worry about. The headaches are now responding to pain killers and I am taking 500 g paraceptomol and 400 iboprofin every 12 hours. the eyes are still red though, Is there anything I can do till I get to specialist next week and do you think my UTI is connected?
doctor
Answered by Dr. N. K. Misra 3 hours later
Dear XXXXXXX,
thanks for sending your query to us.
headaches responding to paracetamol and ibuprofen is as such no treatment.We usually like to treat the cause.
Usual causes of such headaches other than what we label as tension headache,B.P.,sinusitis,eye and blood suger changes.
UTI can cause headache via raising BP.
All parameters are to be evaluated in your case by an internist,including your thyroid level ,repeat suger assessment and BP monitoring and intra ocular pressure measurement.
Since UTI is an obvious factor but that should not prevent us from looking for some other reason.
In the meanwhile continue with ibu para combination in slightly lesser dosage.
Try to fix up an appointment with a general medicine physicion also.
any difficulty please do get back to me.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. N. K. Misra 10 minutes later
Thank you. My BP has been monitored and fluctuates a lot but nothing too high{according to my Doctor. It ranges form 125 over 80 to 153 over 90.I am presuming there is nothing I can buy otc in the meantime
doctor
Answered by Dr. N. K. Misra 4 hours later
Dear XXXXXXX,
Thanks for getting back to us.
Your BP looks fine and that is not a cause of concern.
In such cases we always like to add a mild tranquilizer but i am sure that it is not available otc in UK.
Add some multi vitamin tablet to your diet and at times it helps.
do get back to me in case of any further query.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on Tension headache

doctor1 MD

I recently had a TIA, and for months I have had a headache. I had a radio frequency about 2 /1/2 months ago and it helped a bit with my headache but it came back and still not gone. Mostly across forehead and behind eyes and there is a pressure and then other times it comes from my neck and up the back of my head and goes into my shoulders. On a pain scale it ranges from a 3-4 to an 8. Any idea s? what should I do my docs says if it is bad again go to the ER. But serouisly what are they going to do. Tell me to check back with my family doctor? Linda

doctor1 MD

I have been having headaches frequently, usually on the right side or on top of my head towards the back. Along with headaches I have spells where I feel dizzy/woozy. And lots of tension/pain in my neck. Is it just tension or could be it be something more serious.

doctor1 MD

sir i am usung depsonil 25 and betacaptr 40 for last 1 year feeling tightness in my chest.doctor prescribed these medicine for anxiety and tension type headache and for high pulse rate .now my pulse rate has been reduce to 85

doctor1 MD

i just wondered if my side effects were normal.
i have lately felling qute bloated, like ive put weight on
also i've recently started getting tension headaches
i suffer from major mood swings
and have lost my appatite a lot
and i've really been suffering from chronic tummy ache
i never had a period i had spotting for a few days.
also its made me more deppresive as i have depression, i had a pragnancy test before i got it and it was obviosuly negative, i never went back to get my next one its now been two days i dont know what to do and im still suffering from tummy ache please help xx

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy

doctor1 MD

Hi Sir, I hope you remember me ! My father got pituatory macrodenema surgery 3 and half years back. Its because of prolactin production and the surgery went well. he lost vision in one eye before the surgery only due to pressure because of the...

doctor1 MD

i am a healthy 52 year old man but have been experiencing a minor headache/pressure on the left side of my head the last week or so. i have had a minor cold and am a little congested and it is not to bothersome but it is something I've never...